# SDR AALA201801129040

- Difficulty date: November 8, 2017
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: F5757120201300
- Part serial: TA380
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN ON FLAP DEBONDED BETWEEN RIB 8 TO RIB 9.  REPAIRED THE SKIN ON THE FLAP IAW EA 275555.
